# SDR AALA202303213875

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 81,084 hours, 9,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Dim
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 3D FORWARD LOWER EMERGENCY LIGHT IS DIM. REPLACED LIGHT ASSEMBLY PER AMM 33-51-05. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
